Both sides of my face, eyes and nose twitch (convulsive movement), what should I do?

I am a 20 girl .
I have a problem. Both sides of my face near the nose to the eyes twitch a lot, my nose twitches as well, my eyes aslo twitch.I have that in 8 years .Recently, i went to many neurologists in vietnam.but i recieved different results.The one said that i have face tics .The other one said that i had blephorspam.I have the blood test already to make sure that i dont lack of : magie or kalie,…The result of my blood test is normal, nothing problem in this.I have drank medecine in 3 months but it is still not better at all.I read on the internet that boxtox can help my problem.Can doctor tell me what kind of my problem, do i need to have mrai, and in my situation, can boxtox help .I dont have stress, when i am relax, it is aslo twitch
Thank you doctor a lot


This Question Is Open to Answers -Post Your Comment Below

Dr Ahmed Fawzy
Member
Dr Ahmed Fawzy

Take 10 mg of vistaril
If your problem stop then it is just stress and anxiety
Also try to remove nose hair (if it is too much )

If this does not work then consider using botox

Good luck

Dr Mahaveer
Member
Dr Mahaveer

hi
using botox may not help much..
low levels of plasma carnitine is the reason for weakened facial muscles.
take L-carnitine tablets for 15 days.
that should be enough.
thanks

shw12
Member
shw12

HI
THIS CAN HAPPEN DUE TO IMPROPER FUNCTIONING OF THE FACIAL MUSCLES,USUALLY TICS.
THIS CAUSES INVOLUNTARY MUSCLE FLICKERS.
THESE ARE USUALLY BENIGN AND GO AWAY WITH CALCIUM AND VITAMIN SUPPLEMENTS.
BOTOX CAN HELP.

mrsshalini14
Member
mrsshalini14

hello there
these are usual flickers and fasciculations of muscle.
happen usually due to low vitamin B12 levels.
get your blood vitamin B12 levels checked.
botox can surely help.

Dr. Ayman Darrag
Member
Dr. Ayman Darrag

Clinically this tics can be caused by vitamin b12 deficiency and increased intake of caffeine..
Reduce caffeine intake or prevent it for a while and get a b12 supplement..
Yoga and meditation can release stress if it is there..

wpDiscuz